# SDR C2XA03CL008

- Difficulty date: January 8, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

SYR FLIGHT 2479 THE CREW REPORTED UPON APU START THERE WAS A STRONG ELECTRICAL ODOR IN THE COCKPIT.  THE ODOR DISSIPATED ON SHUTDOWN.  MAINTENANCE RELEASED THE AIRCRAFT IAW MEL 49-00-00.
